# SDR UHLA2013070100282

- Difficulty date: July 1, 2013
- Submitted: July 10, 2013
- Operation: Air carrier
- Aircraft: N979RP
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000088
- Aircraft time: 20,226 hours, 12,525 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FWD LT SHEAR WEB IN FWD WET AREA.   R & R FWD LT SHEAR WEB .
